# SDR 0101176623

- Difficulty date: March 28, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 83,979 hours, 13,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE IN ZONE-D.  REPLACED D-ZONE POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK NORMAL.
